Systemic lupus erythematosus in Crohn's disease: drug-induced or idiopathic?

RDF 

 
This item is provided by the institution :
Hellenic Society of Gastroenterology
Repository :
Annals of Gastroenterology
see item page
in the web site of the repository *
share



Semantic enrichment/homogenization by EKT
Systemic lupus erythematosus in Crohn's disease: drug-induced or idiopathic? (EN)

Makris, Konstantinos
Tzathas, Charalampos
Michalopoulos, George
Vrakas, Spyridon

Coexistence of Crohn's disease (CD) and idiopathic systemic lupus erythematosus (SLE) is very rare. On the other hand, drug-induced lupus erythematosus (DILE) due to anti-tumor necrosis factor (TNF) agents is a relatively more common entity. DILE due to anti-TNF agents and idiopathic SLE share common serologic and epidemiologic characteristics making the differentiation between those two entities difficult. We present a case of a 35-year-old woman with CD who developed SLE after treatment with adalimumab and denosumab and persisting symptoms eight months after discontinuation of those agents.Keywords Crohn's disease, SLE, DILE, adalimumab, denosumabAnn Gastroenterol 2015; 28 (3): 406-407 (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2015-06-11


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 28, No 3 (2015); 408 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)